ON ALMOST COMPACTNESS AND NEAR COMPACTNESS IN L-TOPOLOGICAL SPACES
The present paper studies several compactness and continuity notions based on the quadruple M = (L,≤,⊗,*), where (L,≤), ⊗ and * respectively denote a complete lattice and binary operations on L, satisfying some further axioms, was introduced by Höhle and Sostak.1,2
|Year of publication:||
New Mathematics and Natural Computation (NMNC). - World Scientific Publishing Co. Pte. Ltd., ISSN 1793-7027. - Vol. 05.2009, 02, p. 385-395
World Scientific Publishing Co. Pte. Ltd.
|Subject:||Fuzzy topology | fuzzy compactness | fuzzy continuity|
|Type of publication:||Article|
Persistent link: https://www.econbiz.de/10004980442
Saved in favorites
Similar items by subject
DEMİRCİ, MUSTAFA, (2007)
- More ...